MathSciNet Relay Station
MathSciNet bibliographic data
MR3037507 65H10
Amat, Sergio; Busquier, Sonia; Grau, Àngela; Grau-Sánchez, Miquel Maximum efficiency for a family of Newton-like methods with frozen derivatives and some applications. Appl. Math. Comput. 219 (2013), no. 15, 7954–7963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement